# SDR USAA040522

- Difficulty date: September 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.125 INCH LONG, STATION 727D PLUS 18 INCHES STRINGER 22L FUSELAGE SKIN.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-01 FIG 229.  (M)
